# SDR UIEA2021100602199

- Difficulty date: October 6, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- System (JASC): 2100 · Air Conditioning System
- Part: Sensor
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R PACK OFF EICAS ON DESCENT. REPEAT WRITE UP.( TRANSFER TO MDDR 154664 IAW MEL 21-51-01-01 CAT "C", DUE DATE 16OCT21. MCC NOTIFIED. TJ @ 1434Z  /  REF LOG 1480837:  PERF R PACK BITE PER FIM 21-51 FT 803. VERIFY FAULTED R PACK COMP OUTLET SENSOR T542. ERASED FAULT, OPERATED R PACK MULTIPLE ATTEMPTS & R OUTLET TEMP COMP WAS HIGHER THAN L PACK NORMAL. PLACARD T542 P/N 6259282 ON ORDER WITH MCC. DMI REMAINS OPEN.  /  REF LOG 1480841, ITEM 5: PERF R PACK TEMP BITE REF FIM 21-58 FT 803. FOUND RH COMPR OUTLET SENSOR FAULT, REMOVED AND REPLACED RH PACK COMP OUT SENSOR IAW AMM 21-51-06. OPS CHECK NORMAL AT THIS TIME, NO FAULTS NOTED. THIS CLEARS MDDR 154664, PLACARDS REMOVED. )
